| Model Number |
3214 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.
Event or Problem Description
It was reported that during the patient's ipg replacement on (b)(6) 2023 the patient's lead was damaged, and one contact was removed.Therapy was restored using the remaining contacts on the lead.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.